# SDR ASOA201101951

- Difficulty date: October 11, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 23,748 hours, 20,351 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RBL & LBL 9 FOUND FWD FLOORBEAM CORRODED.  REMOVED CORROSION IAW SRM 51-21-06.  CORROSION OUT OF LIMITS IAW SRM 53-00-00.   REPAIRED IAW REO 601R-53-11-926.
